# SDR KBMA117648

- Difficulty date: July 1, 2002
- Submitted: July 23, 2002
- Operation: Air carrier
- Aircraft: N73DP
- Make and model: Bell 206B
- Aircraft serial: 2513
- Engine: Allsn 250C20
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Support
- Part number: 2060315903
- Condition: Worn
- Location: Transmission
- Part time: 12,456 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMISSION MOUNT MAKES CLICKING SOUND.  RIGHT SIDE, BEARING WAS WORN BEYOND LIMITS.  REPLACED WITH NEW SUPPORT AND BEARING.
